# SDR SWAA2023082391697

- Difficulty date: August 20, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 43,469 hours, 26,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EXTERIOR EMERGENCY LIGHT IS INOP.<[01] R&R FWD SERVICE DOOR EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04; OPS CHECK GOOD
